Drug interactions between etodolac and prednisone
Interactions between your drugs
Applies to: prednisone and etodolac
Using predniSONE together with etodolac may increase the risk of side effects in the gastrointestinal tract such as inflammation, bleeding, ulceration, and rarely, perforation. Gastrointestinal perforation is a potentially fatal condition and medical emergency where a hole forms all the way through the stomach or intestine. You should take these medications with food to lessen the risk. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. Your doctor may also be able to recommend medications to help protect the stomach and intestine if you are at high risk for developing serious gastrointestinal complications. You should seek immediate medical attention if you experience any unusual bleeding or bruising, or have other signs and symptoms of bleeding such as dizziness; lightheadedness; red or black, tarry stools; coughing up or vomiting fresh or dried blood that looks like coffee grounds; severe headache; and weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.